# SDR 2004UALA00039

- Difficulty date: January 15, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N953UA
- Make and model: Boeing 737522
- Aircraft serial: 26700
- Aircraft time: 30,351 hours, 19,390 cycles
- Engine: Ge CFM56*
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Condition: Malfunctioned
- Location: Altimeter
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEN WHEN THE FLIGHT CREW REPORTED A PROBLEM WITH THE CAPTAINS AIRSPEED AND ALTIMETER.  STATIC LINE WAS LEAKING.  FLEX LINE WAS REPLACED.
